# SDR GAIA0063

- Difficulty date: February 9, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND.  AT STATION 1130, THE FLOORBEAM CAP AT LBL 30 HAS CORROSION AT SCREW HOLES.  INSTALLED REPAIR IAW TIMCO DRAWING TIO-B727-00005, DATED 1-17-2000.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
